Metrics

From
New Approach for Numerical Solution of Poisson’s Equation by Cubic Spline by M. Yousefi, J. Rashidinia, M. Yousefi, N.S BahrololoumiMofrad and Mehdi Moudi Journal of Mathematical Sciences and Applications. 2014, 2(3), 39-42 doi:10.12691/jmsa-2-3-3
Views
28902
Html 28095
Abstract 807
01 January 2015 (publication date) through 04 February 2023 *
30.87 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 14240
PDF8923
Epub1427
XML1481
PPT878
Figures318
Tables1213
Export: 4067
RIS1262
BibTex1531
Endnote1274
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com